Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 8 found articles
 
 
  The fastest series for 1/π due to Ramanujan: proofs from modular polynomials
 
 
Title: The fastest series for 1/π due to Ramanujan: proofs from modular polynomials
Author: Guillera, Jesús
Appeared in: The Ramanujan journal
Paging: Volume 68 () nr. 2 pages xx
Year: 2025-08-07
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 8 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands